# SDR SWIA202157349

- Difficulty date: March 6, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 41,437 hours, 27,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364 S26l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON INTERCOSTAL BETWEEN FS 349.00 Â€“ 364.00, STGR 27 Â€“ 26L   (C-CHECK RO 4/3/2021)    REPLACED LATCH PIN INTERCOSTAL BETWEEN FS349-FS364 STR27-26L REF SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND DWG SH670-32050 REV.J. LEAK TEST GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
